| Model Number |
2C8519 |
| Medical Device Problem Code |
Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the connector of a clearlink system continu-flo solution set was stuck and unable to connect to the cathalon.This was observed during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: h4, h6(update codes), h11.H4: the lot was manufactured between 08/22/2025 and 08/23/2025.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.